MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 6, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 11.43 years post tka, this patient underwent a revision for an unknown reason.No additional information is available or forthcoming.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.As reported, approximately 11.43 years since initial implant, this patient underwent a revision on (b)(6) 2021 and was implanted with an exactech ps tibial inserts sz 6, 13mm.The patient underwent revision for an unknown reason.No additional information is available or forthcoming.In a review of the labeling and ifu 700-096-004, it is a known complication that excessive activity and trauma affecting joint replacements have been associated with premature failure.Also, fracture, migration, loosening, subluxation, or dislocation of the prosthesis or any of its components, and any of which could require intervention or revision.And may require a second surgical intervention or revision.Upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.

Brand Name
PS TIBIAL INSERTS SZ 6, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13442552
Report Number1038671-2022-00155
Device Sequence Number4305110
Product Code JWH
UDI-Device Identifier10885862048554
UDI-Public10885862048554
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2016
Device Model NumberPS TIBIAL INSERTS SZ 6, 13MM
Device Catalogue Number204-26-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown